# SDR FDEA201201240320

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 60,529 hours, 20,921 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 111N3101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER SKIN FOUND LIGHT SURFACE CORROSION AT AREA UNDER BS.960.  RT   STUB BEAM CENTER TANK UPPER SKIN REPAIRED IAW EA F-5710-157284.
